ε-orthogonality preserving pairs of mappings on Hilbert C*-modules

Document Type : Research Paper

Authors

1 Department of Mathematic, Faculty of Mathematical Sciences, University of Guilan, Rasht, Iran.

2 Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Guilan, Rasht, Iran

Abstract

Let A be a standard C-algebra. In this paper, we will study the continuity of ε-orthogonality preserving mappings between Hilbert A-modules. Moreover, we will show that a local mapping between Hilbert A-modules is  A-linear. Furthermore, we will prove that for a pair of nonzero A-linear mappings T,S:EF, between Hilbert  A-modules, satisfying  ε-orthogonality preserving property, there exists γC,
T(x),S(y)γx,yεTSxy,x,yE.
Our results generalize the known ones in the context of Hilbert spaces.

Keywords


  1. D. Bakic, B. Guljas, Hilbert C*-modules over C*-algebras of compact operators, Acta Sci. Math. (Szeged), 68 (2002), 249-269.
  2.  J. Chmielinski, Linear mappings approximately preserving orthogonality, J.Math. Annal. Appl. 304 (2005) 158-169.
  3.  J. Chmielinski, R. Lukasik and P. Wojcik, On the stability of the orthogonality equation and the orthogonality-preserving property with two unknown functions, Banach, J. Math Anal. 10 (2016), 828-847.
  4.  J. Chmielinski, Orthogonality equation with two unknown functions, Aequationes Math. 90 (2016) 11-23.
  5.  M. Frank, M. S. Moslehian and A. Zamani, Orthogonality preserving property for pairs of operators on Hilbert C*-modules, Aequationes Math. (5) 95 (2021), 867-887.
  6.  D. Ilisevic and A. Turnsek, Approximately orthogonality preserving mappings on C*-modules, J. Math. Anal. Appl. 341 (2008) 298-308.
  7.  E.C. Lance, Hilbert C*-modules, London Math. Soc. Lecture Note Ser., vol. 210, Cambridge Univ. Press, Cambridge, 1995.
  8.  C.-W. Leung, C.-K. Ng and N.-C. Wong, Linear orthogonality preservers of Hilbert C*- modules over C*-algebras with real rank zero, Proc. Amer. Math.Soc. (9) 140 (2012), 3151-3160.
  9.  C.-W. Leung, C.-K. Ng and N.-C. Wong, Automatic continuity and C0(Ω)-linearity of linear maps between Hilbert C0(Ω)-modules, J. Operator Theory, (2012), 3-20.
  10.  M. S. Moslehian and A. Zamani, Mapping preserving approximately orthogonality in Hilbert C-modules, Math. Scand. 122 (2018) 257-276.
  11.  A. Turnsek, On mappings approximately preserving orthogonality, J. Math. Anal. Appl. 336 (2007), 625-631.
  12.  G. J. Murphy, C-algebras and operator theory, Academic Press Inc. Boston, MA, 1990.
  13.  R. Narasimhan, Analysis on Real and Complex Manifolds, Advanced Studies in Pure Mathematics, 1 (North-Holland, Amsterdam, 1968).
  14.  P. Wojcik, On certain basis connected with operator and its applications, J. Math. Anal. Apple. 423 (2015) 1320-1329.